# SDR FDEA201009072497

- Difficulty date: July 9, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Elevator
- Component: Elevator
- Component part number: A55276001000A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB - RT ELEVATOR T/E FRACTION NR 4 DAMAGED DUE TO ACCIDENTAL   DAMAGE WITH A WORK STAND.  RT ELEVATOR WAS INSPECTED AND REPAIRED IAW EA 6-5520-141545.
